# SDR HEEA968321

- Difficulty date: October 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N5745N
- Make and model: Bell 206L-1
- Aircraft serial: 45489
- System (JASC): 5520 · Elevator Structure
- Part: Elevator Asy
- Part number: 206023119159
- Condition: Corroded
- Location: Rt Elev
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELEV ASSY CORRODED BEYOND LIMITS.
